# SDR FDEA201009023241

- Difficulty date: September 2, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 19,387 hours, 10,358 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5383202020400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

COMP'T CTR SEAT TRACK CORROSION BETWEEN FR41 AND FR44 POSITION.  REPLACED THE DAMAGE TRACK BY NEW TRACK WITH FASTENER.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
